# SDR CHQA200500165

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 12,719 hours, 10,089 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 14571121403
- Condition: Broken
- Location: Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 3441 - LGA-IND - IN FLIGHT, A LOUD "WHIRRING" NOISE WAS COMING FROM AROUND ROW 15 ON THE LEFT SIDE OF THE AIRCRAFT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT MAIN LANDING GEAR DOOR RODS BROKEN.  MAINTENANCE REMOVED THE LEFT MAIN LANDING GEAR DOOR AND CDL'D.
